# SDR AALA20120919026

- Difficulty date: September 19, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N7508
- Make and model: Doug DC-9-82
- Aircraft serial: 49802
- Aircraft time: 66,178 hours, 34,333 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G-2 GALLEY INBOARD MOUNT IS CORRODED ON THE SURFACE AND IN THE BORE STATION 218 RIGHT BUTTLINE 11.  INSTALLED NEW SERVICEABLE G-2 GALLEY MOUNT FITTING AT STATION 218, RIGHT BUTTLINE 11 PER SRM 51-00-05-1.
